On biquadratic fields that admit unit power integral basis

A. Pethő, Volker Ziegler

Research output: Article

6 Citations (Scopus)

Abstract

We consider biquadratic number fields whose maximal orders have power integral bases consisting of units. We prove an effective and efficient criteria to decide whether the maximal order of a biquadratic field has a unit power integral basis or not. In particular we can determine all trivial biquadratic fields whose maximal orders have a unit power integral basis.

Original languageEnglish
Pages (from-to)221-241
Number of pages21
JournalActa Mathematica Hungarica
Volume133
Issue number3
DOIs
Publication statusPublished - nov. 2011

Fingerprint

Maximal Order
Unit
Number field
Trivial

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On biquadratic fields that admit unit power integral basis. / Pethő, A.; Ziegler, Volker.

In: Acta Mathematica Hungarica, Vol. 133, No. 3, 11.2011, p. 221-241.

Research output: Article

Pethő, A. ; Ziegler, Volker. / On biquadratic fields that admit unit power integral basis. In: Acta Mathematica Hungarica. 2011 ; Vol. 133, No. 3. pp. 221-241.
@article{fa328c33abd04209921e94e4111b0c4d,
title = "On biquadratic fields that admit unit power integral basis",
abstract = "We consider biquadratic number fields whose maximal orders have power integral bases consisting of units. We prove an effective and efficient criteria to decide whether the maximal order of a biquadratic field has a unit power integral basis or not. In particular we can determine all trivial biquadratic fields whose maximal orders have a unit power integral basis.",
keywords = "additive unit structure, unit sum number",
author = "A. Pethő and Volker Ziegler",
year = "2011",
month = "11",
doi = "10.1007/s10474-011-0103-5",
language = "English",
volume = "133",
pages = "221--241",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3",

}

TY - JOUR

T1 - On biquadratic fields that admit unit power integral basis

AU - Pethő, A.

AU - Ziegler, Volker

PY - 2011/11

Y1 - 2011/11

N2 - We consider biquadratic number fields whose maximal orders have power integral bases consisting of units. We prove an effective and efficient criteria to decide whether the maximal order of a biquadratic field has a unit power integral basis or not. In particular we can determine all trivial biquadratic fields whose maximal orders have a unit power integral basis.

AB - We consider biquadratic number fields whose maximal orders have power integral bases consisting of units. We prove an effective and efficient criteria to decide whether the maximal order of a biquadratic field has a unit power integral basis or not. In particular we can determine all trivial biquadratic fields whose maximal orders have a unit power integral basis.

KW - additive unit structure

KW - unit sum number

UR - http://www.scopus.com/inward/record.url?scp=80053561636&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=80053561636&partnerID=8YFLogxK

U2 - 10.1007/s10474-011-0103-5

DO - 10.1007/s10474-011-0103-5

M3 - Article

AN - SCOPUS:80053561636

VL - 133

SP - 221

EP - 241

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3

ER -